# SDR SWAA2020083104232

- Difficulty date: July 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED AT BSTA 360 AND LEVEL STR 8R AT PASSENGER CABIN (1 EA) / REPLACED TIE CLIP LOC. AT BSTA 360 AND LEVEL STR 8R AT PASSENGER CABIN (1EA) IN ACCORDANCE WITH: B737-700 SRM 51-40-02 AND DWG-140A9111 SH 69. AND B737-700 SRM 51-10-02 ITEM 9.
